A variational problem pertaining to biharmonic maps

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

The second derivative of a map into a Riemannian manifold is given by a nonlinear differential operator. We study minimizers and critical points of the L2-norm of this second derivative. We show existence of minimizers with the direct method and we prove a partial regularity result.
Original languageEnglish
Pages (from-to)1654 -1689
Number of pages36
JournalCommunications in Partial Differential Equations
Volume33
Issue number9
DOIs
Publication statusPublished - 2008

Fingerprint Dive into the research topics of 'A variational problem pertaining to biharmonic maps'. Together they form a unique fingerprint.

Cite this